Terrrible aches in legs

Hi there. After 5 years on Tamoxifen, and being 55 now post-menopausal, I switched to Anastrozole a few months ago together with Alendronic Acid (as I found out I also had osteoporosis). I was initially really pleased not have that unpleasant 'simmering' feeling I endured throughout the 5 years on Tamoxifen. However - I don't know whether it was a combination of the two (or not) but after a couple of months I started to develop terrible aches in my legs, (worse at night) present in both but stronger on the left side, especially in thigh bone. Went to GP who did blood tests/xrays on legs which came back clear. She suggested stopping the biphosphonates which I did - no difference. She then suggested stopping the Anastrozole which I have done for around 2 weeks now - no difference. I have an appt with the onc at the end of this week but wondered whether anyone else has experienced this and what the outcome was?

1 Reply

oldestnewest
  • I am also on letrozole which is an AI also alendronic acid, been taking since July 2015, I am 54, think I did get aches at first, now take letrozole last thing at night, changed my diet I don't eat meat or diary I do eat fish, lots of fruit and veg. I found exercise is the key as well, lots of walking I do some special exercises for osteoporosis, balance ones and strengthening the back muscles as well.

    Hope some of this helps Deb x

You may also like...